# SDR A6WA201040206

- Difficulty date: March 10, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 17,064 hours, 15,930 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG LOWER CORE COWL INBD L/E IS BENT AND CRACKED.  REPAIRED IAW CMM 71-12-01.
